Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hi doctor some times I will get headache especially I

User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 2007
Answered : 1710 Questions
Question
Hi doctor some times I will get headache especially I feel in one eye I will get pain...after sometime of having headache...I will vomit after sometime of vomiting I will feel bit relief...I feel if I go in the sun it won't suit me...coz of vitamin deficiency I am going in the sun at around 12:30 in the afternoon...even if I don't go in the sun also sometimes i will get headache...I have eye power of -1.25 I use spects or lenses for this...I have done check for the sinusitis I don't have it...all my reports are normal except I am having vitamin D deficiency...some where I heard because of migraine it happens...is there any tests for that...can you help me how to prevent this in future...can I go in the sun in morning time...any life style changes you suggest thank you
Sun, 11 Feb 2018 in Brain and Spine
 
 
Answered by Dr. Ajay Panwar 5 hours later
Brief Answer:
Likely to be Migraine.

Detailed Answer:
Hi XXXXXXX
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist, here to answer your query.

The symptoms which you are mentioning appears to be of Migraine.Vitamin D deficiency may have an association with Chronic headache. Unilateral headache which you are telling(starting behind the eye) with vomiting sensation, is frequently seen in Migraine. There is no test to confirm Migraine and its a clinical diagnosis.Other intracranial causes of headache needs to be ruled out with a CT scan or MRI of brain in some cases.
Please visit a neurologist in person, so that he may examine you and put on a trial of anti-migraine drugs.

Hope that helps.If you have any further questions,I shall be glad to answer them.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by
 
Follow-up: Hi doctor some times I will get headache especially I 1 hour later
Thank you for your quick response...my mother is also used to have this problem when were kids... now it's gone...I just want to know because of sun heat in the afternoon can we get a headache...what is the best time to go in the sun to get vitamin D...I have this problem from many years I have done many check ups and many scans which included MRI and CT scan everything is normal they gave me some courses also i used it still I am getting headache...can you suggest me some medicine to use when I get headache for instant relief...if any diet or physical exercises is needed please suggest me.

Regards
Asha
 
 
Answered by Dr. Ajay Panwar 42 hours later
Brief Answer:
Triptans/NSAIDS can be taken at the time of pain

Detailed Answer:
Hi,
Thanks for being in follow-up.

A triptan medicine (rizatriptan 10 mg or Sumatriptan 85 mg) or a non-steroidal anti-inflammatory medicine (Naproxen) can be taken at the time of headache. Moreover,trigger factors should be avoided for a long term cure...so, just try to observe what are the factors which worsen your headache and try to avoid them; otherwise headache usually keeps on coming after stopping the medicines.Sun heat commonly causes headache.For vitamin D,several hours of sunlight is required, and no time appears to be specific for the same.Often, vitamin D supplements are required.No specific physical exercise is required.

Hope that helps.If you have any further questions,I shall be glad to have you in follow-up.

Regards

Dr.Ajay Panwar,
MD,DM(Neurology)

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor